# SDR AALA20090424TUL50

- Difficulty date: April 14, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 69,027 hours, 31,809 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON LONGERON 28R BETWEEN STATION 1290 AND 1295.  REMOVED CORROSION, TREATED, PRIMED, AND INSTALLED NESTED "U" CHANNEL REPAIR PER SRM 53-02-00.  CORRECTED DUE TO DUPLICATE CONTROL NUMBER.  ORIGINAL AALA20090424TUL45.
